α-Formylation of α-Substituted Ketones

Hassan, Jamal and Richards, Christopher J. (2012) α-Formylation of α-Substituted Ketones. Synlett, 2012 (02). pp. 239-242. ISSN 0936-5214

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Depositing User: Users 2731 not found.
Date Deposited: 13 Mar 2012 16:09
Last Modified: 21 Apr 2020 16:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/38200
DOI: 10.1055/s-0031-1290121

Actions (login required)

View Item View Item